Classes of nonseparable Banach spaces with no universal element
Farmaki, V.
Studia Mathematica, Tome 83 (1986), p. 119-125 / Harvested from The Polish Digital Mathematics Library
Publié le : 1986-01-01
EUDML-ID : urn:eudml:doc:218700
@article{bwmeta1.element.bwnjournal-article-smv83i1p10bwm,
     author = {V. Farmaki},
     title = {Classes of nonseparable Banach spaces with no universal element},
     journal = {Studia Mathematica},
     volume = {83},
     year = {1986},
     pages = {119-125},
     zbl = {0635.46017},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv83i1p10bwm}
}
Farmaki, V. Classes of nonseparable Banach spaces with no universal element. Studia Mathematica, Tome 83 (1986) pp. 119-125. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv83i1p10bwm/